IBS Network
21,443 members7,292 posts

Resolor (prucalopride) good or bad?

Does anyone have any experiences with Resolor ( Prucalopride) that they could share with me? I have just been prescribed these for chronic constipation which I've had since birth. I took one 2mg tablet yesterday and within 1 hour they had the desired effect and I had a comfortable bowel movement but unfortunately I also had a horrific headache which felt as though my head was in a vice and I still have the headache over 24 hours after taking the tablet. As wel as the vice type gripp on my head I have pain running up through my shoulders and neck. I didn't get much sleep last night and I feel dithery and really quite ill. I have checked the side effects list and know headaches is the first one listed but I can't work out if all my symptoms are due to the tablet or if I'm mysteriously 'going down' with something else at the same time- I know I cannot take any more 2mg tablets as I cannot get through a working day feeling like this, I haven't left my bed for over 18 hours, but I'm considering cutting the tablets in half to try taking just 1mg next time. Any experiences and thoughts on this would be gratefully received.

2 Replies
oldestnewest

Oh you poor thing. I have never had these tablets but have more IBS C so know what it's like to be constipated. I soak a rounded dessertspoonful of Linseeds in around a 3rd of a mug of water for an hour or longer if needs be and then drink, this works wonders for me for constipation and of course is natural. Quite a few people use ground down Linseeds.

In the meantime I would definitely go back to your GP as I think you are suffering far too much.

Hope you feel better very soon.

1 like
Reply

Thanks. I tried linseed before but it didn't work for me. I've just recently seen my consultant and this tablet was the last medical option, I have to consider surgery next, if I can't make the tablets work.

Reply

You may also like...